# SDR MWEA95158

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: P4010021
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THE AFT CABIN EMERGENCY FLASHLIGHT WOULD NOT TEST.  REPLACED EMERGENCY FLASHLIGHT BATTERY.  OPS CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.
